Alert archive / Kentucky / River Flood Warnings in 2008
River Flood Warning 4, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Feb 6, 2008, 8:26 AM EST for Bourbon County, Kentucky. It took effect at Feb 6, 2008, 10:24 AM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2008, 8:26 AM EST (13:26 UTC)
- In effect from
- Feb 6, 2008, 10:24 AM EST
- Expired
- Feb 7, 2008, 9:13 AM EST
- In force
- 23 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
County Bourbon County, KY
The radar
The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Stoner Creek at Paris (PRSK2).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03251900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KLMK 061326 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 826 AM EST WED FEB 06 2008 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... STONER CREEK AT PARIS AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON. .HEAVY RAIN IS CAUSING MINOR FLOODING ON STONER CREEK. SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED LATE THIS AFTERNOON. KYC017-070126- /O.NEW.KLMK.FL.W.0004.080206T1524Z-080207T1602Z/ /PRSK2.1.ER.080206T1524Z.080207T0000Z.080207T1002Z.NO/ 826 AM EST WED FEB 06 2008 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE STONER CREEK AT PARIS. * UNTIL THURSDAY MORNING. * AT 8:24 AM WEDNESDAY THE STAGE WAS 17.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 19.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY. * IMPACT...AT 20.0 FEET...WATER ENTER YARDS OF HOMES DOWNSTREAM OF WATER PLANT. PARTS OF THE CITY PARK FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.0 FEET ON MAY 19 2002. $$ CMC
2 follow-up statements
000 WGUS83 KLMK 070224 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 924 PM EST WED FEB 06 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY.. STONER CREEK AT PARIS AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON. SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED THURSDAY MORNING. KYC017-071424- /O.CON.KLMK.FL.W.0004.000000T0000Z-080207T1602Z/ /PRSK2.1.ER.080206T1708Z.080207T0300Z.080207T1002Z.NO/ 924 PM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE STONER CREEK AT PARIS. * UNTIL THURSDAY MORNING. * AT 1:08 PM WEDNESDAY THE STAGE WAS 18.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY. * IMPACT...AT 18.0 FEET...WATER FLOODS ROADS NEAR CREEK. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.9 FEET ON NOV 13 2003. $$
000 WGUS83 KLMK 071413 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 913 AM EST THU FEB 07 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... STONER CREEK AT PARIS AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROLLING FORK RIVER NEAR BOSTON AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...HARDIN...NELSON. ADDITIONAL INFORMATION IS AVAILABLE AT WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED TONIGHT. KYC017-071443- /O.CAN.KLMK.FL.W.0004.000000T0000Z-080207T1602Z/ /PRSK2.1.ER.080206T1708Z.080206T1808Z.080207T0005Z.NO/ 913 AM EST THU FEB 07 2008 THE FLOOD WARNING IS CANCELLED FOR THE STONER CREEK AT PARIS. * AT 7:00 AM THURSDAY THE STAGE WAS 17.8 FEET. * FELL BELOW FLOOD STAGE AT EARLY THIS MORNING. * FLOOD STAGE IS 18.0 FEET. $$ KYC093-179-080213- /O.EXT.KLMK.FL.W.0010.000000T0000Z-080208T0736Z/ /BSNK2.1.ER.080207T2311Z.080208T0000Z.080208T0136Z.NO/ 913 AM EST THU FEB 07 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE ROLLING FORK RIVER NEAR BOSTON. * UNTIL LATE TONIGHT. * AT 9:00 AM THURSDAY THE STAGE WAS 32.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 35.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 35.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 35.0 FEET...AGRICULTURAL BOTTOMLAND IS COVERED. $$ CMC
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Feb 6, 6:10 AM EST, 2 hours 16 minutes earlier.
Area forecast discussion, Feb 6, 6:10 AM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 610 AM EST WED FEB 6 2008 .SHORT TERM (TODAY THROUGH FRIDAY)... BUSY NIGHT WITH SEVERE WEATHER STILL ONGOING AT 09Z. A SQUALL LINE WITH MANY SEVERE AND A NUMBER OF TORNADIC STORMS OVER THE AREA TUESDAY EVENING AND OVERNIGHT. SOME SEVERE STORMS REMAINED OVER THE SOUTHEAST PARTS OF THE FORECAST AREA EARLY THIS MORNING AND A LARGE AREA OF SHOWERS AND A FEW THUNDERSTORMS STILL COVERED MUCH OF THE AREA EAST OF INTERSTATE 65 WITH SPOTTY SHOWERS BEHIND. A COLD FRONT WILL BE PUSHING THROUGH THE AREA TODAY WITH TEMPERATURES REMAINING NEARLY STEADY OF FALLING SLOWLY DURING THE AFTERNOON. SCATTERED SHOWERS WILL CONTINUE OVER THE AREA TODAY WITH THE MOST NUMEROUS SHOWERS OVER THE EAST. THESE WILL DECREASE THIS AFTERNOON AND END BY EVENING. WRAP AROUND MOISTURE AROUND THE SURFACE AND UPPER LEVEL LOW WILL CROSS THE FORECAST AREA TONIGHT AND KEEP MOSTLY CLOUDY SKIES OVER THE AREA. DUE TO THE SEVERE WEATHER MADE ONLY LIMITED CHANGES TO THE FORECAST THIS MORNING AND CONCENTRATED ON TODAY TONIGHT. .LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)... MADE NO CHANGES TO THIS PART OF FORECAST. RELATIVELY BENIGN WEATHER IN STORE FOR THE LONG TERM AS MORE COOLER AIR REMAINS IN PLACE FOLLOWING FRONTAL PASSAGE LATER TONIGHT AND TOMORROW. EVEN SO...TEMPERATURES AT OR ABOVE SEASONAL NORMS FOR REMAINDER OF THE WORK WEEK BEFORE A SECOND SURGE ARCTIC AIR MAKES ITS WAY IN FOR THE WEEKEND WITH A CLIPPER CURRENTLY PROGGED TO HAVE A BIGGER IMPACT ON THE EAST COAST THAN THE OHIO VALLEY. AT THIS TIME THE WEEKEND SYSTEM DOES NOT APPEAR TO OFFER MUCH MORE THAN A DUSTING OF SNOW SOUTH OF THE OHIO RIVER...BUT SOME MEASURABLE SNOWFALL COULD OCCUR IN SOUTHERN INDIANA. HOWEVER...TOO FAR OUT AT THIS TIME FOR HIGH CONFIDENCE. MAX TEMPS THROUGH THE PERIOD WILL SEE SAW FROM 40S THURSDAY TO LOWER 50S FRIDAY...THEN BACK DOWN TO 30S ON SATURDAY BEFORE RETURNING TO NEAR 50 BY TUESDAY. MIN TEMPS BOTTOM OUT IN THE TEENS SUN AND 20S MONDAY...OTHERWISE MAINLY IN THE 30S. && .AVIATION (12Z TAFS)... LOW PRESSURE WILL MOVE NORTH INTO OHIO BY THIS AFTERNOON. A COLD FRONT WILL MOVE EAST OF INTERSTATE 65 BY LATE MORNING. ALTHOUGH MUCH OF THE HEAVY STORMS HAVE MOVED INTO EASTERN KENTUCKY...STRONG SOUTHWEST MOIST FLOW WILL CONTINUE TODAY...AND SCATTERED SHOWERS WILL SPORADICALLY MOVE ACROSS OUR FORECAST AREA. WILL KEEP VCSH IN TAFS FOR ALL THREE SITES FOR MUCH OF THE DAY...ADDING TEMPOS FOR PERIODS WITH MORE FREQUENT SHOWERS. WINDS WILL INCREASE RAPIDLY BY LATE MORNING AND EARLY AFTERNOON. SOUTHWEST WINDS OF 10 TO 15 MPH THIS MORNING WILL VEER WESTERLY AND INCREASE TO 20 TO 25 MPH WITH HIGHER GUSTS AS COLDER AIR ARRIVES THIS AFTERNOON. CLOUDS WILL CONTINUE WELL INTO THE NIGHTTIME HOURS WITH MOSTLY MVFR CIGS(1000 TO 2000 FEET). && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...MBS LONG TERM....JBS AVIATION.....JSD
Hazardous weather outlook, Feb 6, 5:55 AM EST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 555 AM EST WED FEB 6 2008 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-071000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 555 AM EST (455 AM CST) WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. COLDER AIR RETURNS FOR THE WEEKEND...WITH THE POSSIBILITY OF SOME LIGHT SNOW SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CALL IN THEIR DAMAGE REPORTS AS SOON AS POSSIBLE. THANK YOU 13
In the hours before
Local storm report, Feb 6, 4:15 AM EST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 AM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG 2 NW PRICEVILLE 37.39N 86.01W
02/06/2008 HART KY FIRE DEPT/RESCUE
TWO BARNS WERE BLOWN DOWN NEAR 9758 HIGHWAY 1140.
&&
MRCSpecial weather statement, Feb 6, 4:28 AM EST, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 428 AM EST WED FEB 6 2008 KYZ066-075>078-081-061015- ADAIR-CASEY-CUMBERLAND-METCALFE-MONROE-RUSSELL- 328 AM CST WED FEB 6 2008 ...STRONG STORMS STILL AFFECTING ADAIR...CASEY...CUMBERLAND...METCALFE...MONROE AND RUSSELL COUNTIES... AT 325 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF COLUMBIA TO 7 MILES SOUTHWEST OF TOMPKINSVILLE...MOVING NORTHEAST AT 60 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS TO 50 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR BREEDING BY 335 AM CST. NEAR BURKESVILLE BY 350 AM CST. NEAR LIBERTY BY 455 AM EST. THESE STORMS WILL BE... NEAR CANE VALLEY BY 335 AM CST. NEAR KNIFELY BY 340 AM CST. NEAR CLEMENTSVILLE BY 445 AM EST. NEAR MONTPELIER BY 350 AM CST. NEAR RUSSELL COUNTY AIRPORT BY 400 AM CST. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. 13
Local storm report, Feb 6, 4:36 AM EST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
436 AM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 AM FLOOD LIBERTY 37.32N 84.93W
02/06/2008 CASEY KY DEPT OF HIGHWAYS
WATER WAS ACROSS STATE HIGHWAY 49 NORTH OF LIBERTY.
&&
MRCSpecial weather statement, Feb 6, 5:08 AM EST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 508 AM EST WED FEB 6 2008 KYZ056-057-066-067-078-061100- CASEY-GARRARD-LINCOLN-MADISON-RUSSELL- 508 AM EST WED FEB 6 2008 ...STRONG STORMS ARE STILL AFFECTING CASEY...GARRARD...LINCOLN...MADISON AND RUSSELL COUNTIES... AT 502 AM EST /402 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF STANFORD TO 6 MILES WEST OF JAMESTOWN MOVING NORTHEAST AT 60 MPH. HEAVY RAIN AND GUSTY WINDS OF 40 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR ARGYLE BY 515 AM EST. NEAR MINTONVILLE BY 520 AM EST. NEAR KINGSTON BY 530 AM EST. NEAR COMBS BY 540 AM EST. NEAR BIG HILL BY 545 AM EST. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST...600 AM EST. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. 13
Local storm report, Feb 6, 5:39 AM EST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
539 AM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM TSTM WND DMG LAWRENCEBURG 38.03N 84.89W
02/06/2008 ANDERSON KY BROADCAST MEDIA
TREES DOWN...BARNS COLLAPSED ON VEHICLES
&&
13Local storm report, Feb 6, 6:43 AM EST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
643 AM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TORNADO 7 SSE SCOTTSVILLE 36.66N 86.15W
02/06/2008 ALLEN KY EMERGENCY MNGR
*** 4 FATAL ***
&&
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 8:48 PM EST | Tornado Warning | LMK | Butler, Ohio | 42 min |
| Feb 5, 9:25 PM EST | Tornado Warning | LMK | Breckinridge, Hancock, Ohio | 35 min |
| Feb 5, 9:50 PM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 25 min |
| Feb 5, 10:46 PM EST | Severe Thunderstorm Warning | LMK | Trimble | 29 min |
| Feb 5, 11:13 PM EST | Tornado Warning | LMK | Meade | 32 min |
| Feb 5, 11:21 PM EST | Tornado Warning | LMK | Allen, Monroe | 39 min |
| Feb 5, 11:29 PM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 31 min |
| Feb 5, 11:48 PM EST | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 27 min |
| Feb 5, 11:52 PM EST | Flash Flood Warning | LMK | Jefferson | 6 hr |
| Feb 5, 11:52 PM EST | Tornado Warning | LMK | Adair, Cumberland, Metcalfe, Monroe, Russell | 38 min |
| Feb 5, 11:54 PM EST | Tornado Warning | LMK | Meade | 21 min |
| Feb 6, 12:01 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 29 min |
| Feb 6, 12:07 AM EST | Tornado Warning | LMK | Jefferson | 23 min |
| Feb 6, 12:13 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Nelson | 32 min |
| Feb 6, 12:15 AM EST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hardin | 30 min |
| Feb 6, 12:26 AM EST | Tornado Warning | LMK | Casey, Russell | 34 min |
| Feb 6, 12:27 AM EST | Tornado Warning | LMK | Bullitt, Hardin, Jefferson, Larue, Nelson, Spencer | 33 min |
| Feb 6, 12:30 AM EST | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 45 min |
| Feb 6, 12:31 AM EST | Flash Flood Warning | LMK | Oldham, Trimble | 6 hr |
| Feb 6, 12:33 AM EST | Severe Thunderstorm Warning | LMK | Franklin, Henry, Jefferson, Oldham, Shelby, Spencer | 27 min |
| Feb 6, 12:40 AM EST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Logan, Warren | 50 min |
| Feb 6, 12:40 AM EST | Severe Thunderstorm Warning | LMK | Edmonson, Green, Hart, Larue, Marion, Taylor | 35 min |
| Feb 6, 12:45 AM EST | Tornado Warning | LMK | Green, Hart, Larue, Marion, Taylor | 30 min |
| Feb 6, 12:46 AM EST | Tornado Warning | LMK | Casey, Garrard, Lincoln | 29 min |
| Feb 6, 12:51 AM EST | Tornado Warning | LMK | Anderson, Marion, Nelson, Shelby, Spencer, Washington | 39 min |
| Feb 6, 12:59 AM EST | Tornado Warning | LMK | Anderson, Franklin, Scott, Woodford | 31 min |
| Feb 6, 1:08 AM EST | Tornado Warning | LMK | Anderson, Boyle, Marion, Mercer, Washington, Woodford | 37 min |
| Feb 6, 1:19 AM EST | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Lincoln, Marion, Taylor | 26 min |
| Feb 6, 1:21 AM EST | Tornado Warning | LMK | Bourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 5 more | 24 min |
| Feb 6, 1:25 AM EST | Tornado Warning | LMK | Logan, Simpson | 35 min |
| Feb 6, 1:30 AM EST | Tornado Warning | LMK | Casey, Lincoln | 30 min |
| Feb 6, 1:33 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 27 min |
| Feb 6, 1:36 AM EST | Tornado Warning | LMK | Clark, Fayette, Madison | 24 min |
| Feb 6, 1:40 AM EST | Severe Thunderstorm Warning | LMK | Logan, Warren | 20 min |
| Feb 6, 1:47 AM EST | Severe Thunderstorm Warning | LMK | Garrard, Madison | 28 min |
| Feb 6, 1:53 AM EST | Severe Thunderstorm Warning | LMK | Simpson, Warren | 7 min |
| Feb 6, 2:37 AM EST | Tornado Warning | LMK | Allen, Barren, Monroe | 23 min |
| Feb 6, 3:00 AM EST | Tornado Warning | LMK | Barren, Metcalfe, Monroe | 45 min |
| Feb 6, 3:31 AM EST | Tornado Warning | LMK | Adair, Russell | 29 min |
| Feb 6, 3:57 AM EST | Tornado Warning | LMK | Casey, Lincoln, Russell | 33 min |
| Feb 6, 4:11 AM EST | Tornado Warning | LMK | Adair | 23 min |
| Feb 6, 11:29 AM EST | River Flood Warning | LMK | Nicholas, Robertson | 22 hr |
| Feb 6, 11:36 AM EST | River Flood Warning | LMK | Ohio | 30 hr |
| Feb 6, 12:15 PM EST | River Flood Warning | LMK | Edmonson | 57 hr |
| Feb 6, 12:15 PM EST | River Flood Warning | LMK | Butler, Warren | 3 days |
| Feb 6, 12:15 PM EST | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 4 days |
| Feb 6, 12:37 PM EST | River Flood Warning | LMK | Hardin, Nelson | 57 hr |
| Feb 6, 1:05 PM EST | High Wind Warning | LMK | Anderson, Bourbon, Boyle, Casey, Clark, Clinton and 12 more | 3 hr |
Nearby
River Flood Warnings in Kentucky, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.